Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Residual equisingularity
HTML articles powered by AMS MathViewer

by Joseph Becker and John Stutz PDF
Proc. Amer. Math. Soc. 56 (1976), 217-220 Request permission

Abstract:

Let $V$ be a complex analytic set and $\operatorname {Sg} V$ the singular set of $V$ be in codimension one; then the set of points of $\operatorname {Sg} V$ for which $V$ is not residually equisingular along $\operatorname {Sg} V$ is a proper analytic subset of $\operatorname {Sg} V$. $V$ is said to be residually equisingular along $\operatorname {Sg} V$ if all one dimensional slices of $V$ transverse to $\operatorname {Sg} V$ have isomorphic resolutions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C40
  • Retrieve articles in all journals with MSC: 32C40
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 217-220
  • MSC: Primary 32C40
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0414926-2
  • MathSciNet review: 0414926